# SDR GTIA2019071703488

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 34,814 hours, 15,948 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT  FA REPORTED FUMES IN BACK ON FINAL APPROACH LANDED PERFORMED COM PROCEDURE. FOUND UNKNOWN LIQUID BETWEEN FWD CARGO DOOR PANELS, REMOVED PANELS TO CLEAN SEALS AN DPANELS INSTALLED PANELS PER 53-22-14 R/R RECIRCULATION FILTERS PER AMM 21-21-41. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00 RAN PACKS NO ODORS NOTED.
